# SDR GLBA2001237

- Difficulty date: December 6, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 12,577 hours, 16,981 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Condition: Loose
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT DIRECTOR CAME LOOSE FROM PANEL.  RESECURED, RETURNED TO SERVICE.
